Dermatology Expert Forum
New Freckles or Tiny Dark Spots Sprouting Daily
About This Forum:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care. All questions will be answered by a medical professional.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

New Freckles or Tiny Dark Spots Sprouting Daily

I am a 54 year old woman, in excellent health, but for the past week or so, some freckles or tiny dark spots have been appearing on my face almost every day. It is very worrisome! They are not moles or growths of any kind, more like freckles. What could be causing this? I started to take a new multi-vitamin about 2 or 3 weeks ago, a very heavy duty one from the health food store, which gives 200 and 300 percent of the usual daily requirements. Could this be pausing the dark spots? Otherwise there's nothing new in my diet and I'm using the same skin cream I've used for years. I know age spots happen, but do they happen this fast, all of a sudden? If they are age spots, is there an effective treatment? Or do you think it's a reaction to the potent multi-vitamin? Has anyone else experienced this kind of thing? I have a very fair Irish complexion, and my skin is very sensitive. I am prone to allergies, too, and get poision ivy, etc., with a vengenance! But I can't think of anything new in my environment or diet except the multi-vitamin. Thanks so much for your help.
Related Discussions
242489_tn?1210500813
I'm afraid I'm drawing a blank.  Vitamins wouldn't cause freckles.  If you haven't had recent sunburn, I suggest you show these freckles to a dermatologist, who may not be able to explain the rapidity of their onset, but can at least tell you for sure what they are.  Is it at least possible that they aren't that recent, but that something drew your attention to them and made you notice them more?  Just a thought.

Best.

Dr. Rockoff
4 Comments
Blank
Avatar_n_tn
funny the same thing is been happning to me. I been taking centrum multivitamin(well i was) and I kept getting all those freckels or tini black spots. My theory is that it has to do with the fact that these multivitamins fortilicy your DNA and maybe is in your genes to get these freckles. So its boost up your dna and genes these vitamins. I stoped taking them and i dont get them that much. thank god. they are not that bad but i dont want them.
Blank
Avatar_n_tn
funny the same thing is been happning to me. I been taking centrum multivitamin(well i was) and I kept getting all those freckels or tini black spots. My theory is that it has to do with the fact that these multivitamins fortilicy your DNA and maybe is in your genes to get these freckles. So its boost up your dna and genes these vitamins. I stoped taking them and i dont get them that much. thank god. they are not that bad but i dont want them.
Blank
Avatar_n_tn
funny the same thing is been happning to me. I been taking centrum multivitamin(well i was) and I kept getting all those freckels or tini black spots. My theory is that it has to do with the fact that these multivitamins fortilicy your DNA and maybe is in your genes to get these freckles. So its boost up your dna and genes these vitamins. I stoped taking them and i dont get them that much. thank god. they are not that bad but i dont want them.
Blank
Continue discussion Blank
This Forum's Experts
563773_tn?1374250139
Bhupinder Kaur, MDBlank
Private practice
,
351246_tn?1379685732
Dr. Kokil MathurBlank
Consultant
,
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank